# SDR QMLA2013050713064

- Difficulty date: May 7, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N244AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0610
- Aircraft time: 1,689 hours, 6,396 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Part number: 305967801
- Condition: False Indication
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

WHILE ENROUTE , THE NR 1 ENGINE OIL CHIP DETECTOR LIGHT ILLUMINATED.  FLEW THE ACFT BACK TO BASE, MAKING A SINGLE ENGINE APPROACH AND LANDING.   PERFORMED TROUBLESHOOTING AND GOT THE CAUTION LIGHT TO EXTINGUISH.  AFTER THE ACFT WAS SECURED, THE CHIP DETECTOR WAS TESTED FOR PROPER OPERATION, AND A MX RUN UP WAS PERFORMED, WITH NO DEFECTS. THE ACFT WAS THEN RETURNED TO SERVICE.  THIS WORK WAS PERFORMED IAW MM 79-00-00, 1-1 TABLE 1 AND MM 72-00-00.
